Author Index

A

  • Ahanjideh, Neda On the relation between the non-commuting graph and the prime graph [Volume 1, Issue 1, 2012, Pages 25-28]

B

C

  • Chillag, David Groups with reality and conjugacy conditions [Volume 1, Issue 2, 2012, Pages 25-38]
  • Cuc, Pham Thi The prolongation of central extensions [Volume 1, Issue 2, 2012, Pages 39-49]
  • Cutolo, G. Locally finite p-groups with all subgroups either subnormal or nilpotent-by-Chernikov [Volume 1, Issue 1, 2012, Pages 39-45]

D

  • Delizia, Costantino Some special classes of n-abelian groups [Volume 1, Issue 2, 2012, Pages 19-24]

F

  • Fairbairn, B. The exact spread of M23 is 8064 [Volume 1, Issue 1, 2012, Pages 1-2]
  • Fouladi, S. Groups of order 2048 with three generators and three relations [Volume 1, Issue 1, 2012, Pages 29-37]

G

  • Gholamian, Ali On finite A-perfect abelian groups [Volume 1, Issue 3, 2012, Pages 11-14]

H

  • Hartung, René Refined solvable presentations for polycyclic groups [Volume 1, Issue 2, 2012, Pages 1-17]
  • Hatamian, Rasoul On the groups satisfying the converse of Schur's theorem [Volume 1, Issue 4, 2012, Pages 1-7]

I

  • Iranmanesh, A. On the relation between the non-commuting graph and the prime graph [Volume 1, Issue 1, 2012, Pages 25-28]
  • Iranmanesh, Ali Quasirecognition by prime graph of $U_3(q)$ where $2 < q =p^{lpha} < 100$ [Volume 1, Issue 3, 2012, Pages 51-66]

J

  • Joshi, Kanchan Units in $mathbb{Z}_2(C_2 imes D_infty)$ [Volume 1, Issue 4, 2012, Pages 33-41]

K

  • Kaheni, Azam On the groups satisfying the converse of Schur's theorem [Volume 1, Issue 4, 2012, Pages 1-7]
  • Kayvanfar, Saeed On the groups satisfying the converse of Schur's theorem [Volume 1, Issue 4, 2012, Pages 1-7]
  • Khalili Asboei, Alireza A new characterization of $PSL(2, 25)$ [Volume 1, Issue 3, 2012, Pages 15-19]
  • Khalili Asboei, Alireza Quasirecognition by prime graph of $U_3(q)$ where $2 < q =p^{lpha} < 100$ [Volume 1, Issue 3, 2012, Pages 51-66]
  • Khosravi, H. On the right n-Engel group elements [Volume 1, Issue 1, 2012, Pages 47-51]
  • Khukhro, Evgeny On $p$-soluble groups with a generalized $p$-central or powerful Sylow $p$-subgroup [Volume 1, Issue 2, 2012, Pages 51-57]

L

  • Li, Changwen On the semi cover-avoiding property and $mathcal{F}$-supplementation [Volume 1, Issue 3, 2012, Pages 21-31]
  • Longobardi, Patrizia Groups with reality and conjugacy conditions [Volume 1, Issue 2, 2012, Pages 25-38]

M

  • Maj, Mercede Groups with reality and conjugacy conditions [Volume 1, Issue 2, 2012, Pages 25-38]
  • Mashayekhy, Behrooz On varietal capability of Infinite direct products of groups [Volume 1, Issue 3, 2012, Pages 33-37]
  • Mirebrahimi, Hanieh On varietal capability of Infinite direct products of groups [Volume 1, Issue 3, 2012, Pages 33-37]
  • Moori, Jamshid Fischer matrices of Dempwolff group $2^{5}{^{cdot}}GL(5,2)$ [Volume 1, Issue 4, 2012, Pages 43-63]

N

O

  • Orfi, R. Groups of order 2048 with three generators and three relations [Volume 1, Issue 1, 2012, Pages 29-37]

P

  • Phung, Che Thi Kim The prolongation of central extensions [Volume 1, Issue 2, 2012, Pages 39-49]

R

  • Rainone, Caterina Infinite groups with many generalized normal subgroups [Volume 1, Issue 3, 2012, Pages 39-49]

S

  • Salehi Amiri, Seyed Sadegh Quasirecognition by prime graph of $U_3(q)$ where $2 < q =p^{lpha} < 100$ [Volume 1, Issue 3, 2012, Pages 51-66]
  • Salehi Amiri, Syyed Sadegh A new characterization of $PSL(2, 25)$ [Volume 1, Issue 3, 2012, Pages 15-19]
  • Sharma, R Units in $mathbb{Z}_2(C_2 imes D_infty)$ [Volume 1, Issue 4, 2012, Pages 33-41]
  • Smith, H. Locally finite p-groups with all subgroups either subnormal or nilpotent-by-Chernikov [Volume 1, Issue 1, 2012, Pages 39-45]
  • Smolensky, A. Gauss decomposition for Chevalley groups, revisited [Volume 1, Issue 1, 2012, Pages 3-16]
  • Sury, B. Gauss decomposition for Chevalley groups, revisited [Volume 1, Issue 1, 2012, Pages 3-16]

T

  • Tamburini Bellani, M. Chiara Some remarks on regular subgroups of the affine group [Volume 1, Issue 1, 2012, Pages 17-23]
  • Tehranian, Abolfazl Quasirecognition by prime graph of $U_3(q)$ where $2 < q =p^{lpha} < 100$ [Volume 1, Issue 3, 2012, Pages 51-66]
  • Thillaisundaram, Anitha The automorphism group for $p$-central $p$-groups [Volume 1, Issue 2, 2012, Pages 59-71]
  • Tien Quang, Nguyen The prolongation of central extensions [Volume 1, Issue 2, 2012, Pages 39-49]
  • Tong-Viet, Hung P On Huppert's conjecture for $F_4(2)$ [Volume 1, Issue 3, 2012, Pages 1-9]
  • Tortora, Antonio Some special classes of n-abelian groups [Volume 1, Issue 2, 2012, Pages 19-24]
  • Traustason, Gunnar Refined solvable presentations for polycyclic groups [Volume 1, Issue 2, 2012, Pages 1-17]

V

  • Vaughan-Lee, Michael On Graham Higman's famous PORC paper [Volume 1, Issue 4, 2012, Pages 65-79]
  • Vavilov, N. Gauss decomposition for Chevalley groups, revisited [Volume 1, Issue 1, 2012, Pages 3-16]

W

  • Wakefield, Thomas P On Huppert's conjecture for $F_4(2)$ [Volume 1, Issue 3, 2012, Pages 1-9]
  • Wilkens, Bettina CH-groups which are finite $p$-groups [Volume 1, Issue 4, 2012, Pages 9-23]

Y

  • Yadav, Pooja Units in $mathbb{Z}_2(C_2 imes D_infty)$ [Volume 1, Issue 4, 2012, Pages 33-41]
  • Yi, Xiaolan On the semi cover-avoiding property and $mathcal{F}$-supplementation [Volume 1, Issue 3, 2012, Pages 21-31]

Z

  • Zeng, Guangju Finite simple groups with number of zeros slightly greater than the number of nonlinear irreducible characters [Volume 1, Issue 4, 2012, Pages 25-32]